Nonlinear Schrödinger equation on four-dimensional compact manifolds
Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 1, pp. 119-151.

We prove two new results about the Cauchy problem in the energy space for nonlinear Schrödinger equations on four-dimensional compact manifolds. The first one concerns global well-posedness for Hartree-type nonlinearities and includes approximations of cubic NLS on the sphere as a particular case. The second one provides, in the case of zonal data on the sphere, local well-posedness for quadratic nonlinearities as well as a necessary and sufficient condition of global well-posedness for small energy data in the Hamiltonian case. Both results are based on new multilinear Strichartz-type estimates for the Schrödinger group.

Nous démontrons deux résultats concernant le problème de Cauchy dans l'espace d'énergie pour des équations de Schrödinger non linéaires sur des variétés compactes de dimension 4. Le premier établit le caractère globalement bien posé pour des seconds membres du type de Hartree et contient comme cas particulier certaines régularisations de l'équation cubique sur la sphère. Le second résultat fournit, dans le cas de données zonales sur la sphère, le caractère localement bien posé pour des seconds membres quadratiques, ainsi qu'une condition nécessaire et suffisante à l'existence globale lorsque les données sont assez petites et que l'équation est hamiltonienne. Chacun de ces résultats est fondé sur de nouvelles estimations multilinéaires du type de Strichartz pour le groupe de Schrödinger.

DOI: 10.24033/bsmf.2586
Classification: 35Q55,  35BXX,  37K05,  37L50,  81Q20
Keywords: nonlinear Schrödinger, eigenfunction estimates, dispersive equations
@article{BSMF_2010__138_1_119_0,
     author = {G\'erard, Patrick and Pierfelice, Vittoria},
     title = {Nonlinear {Schr\"odinger} equation on four-dimensional compact manifolds},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {119--151},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {138},
     number = {1},
     year = {2010},
     doi = {10.24033/bsmf.2586},
     zbl = {1183.35251},
     mrnumber = {2638892},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2586/}
}
TY  - JOUR
AU  - Gérard, Patrick
AU  - Pierfelice, Vittoria
TI  - Nonlinear Schrödinger equation on four-dimensional compact manifolds
JO  - Bulletin de la Société Mathématique de France
PY  - 2010
DA  - 2010///
SP  - 119
EP  - 151
VL  - 138
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2586/
UR  - https://zbmath.org/?q=an%3A1183.35251
UR  - https://www.ams.org/mathscinet-getitem?mr=2638892
UR  - https://doi.org/10.24033/bsmf.2586
DO  - 10.24033/bsmf.2586
LA  - en
ID  - BSMF_2010__138_1_119_0
ER  - 
%0 Journal Article
%A Gérard, Patrick
%A Pierfelice, Vittoria
%T Nonlinear Schrödinger equation on four-dimensional compact manifolds
%J Bulletin de la Société Mathématique de France
%D 2010
%P 119-151
%V 138
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2586
%R 10.24033/bsmf.2586
%G en
%F BSMF_2010__138_1_119_0
Gérard, Patrick; Pierfelice, Vittoria. Nonlinear Schrödinger equation on four-dimensional compact manifolds. Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 1, pp. 119-151. doi : 10.24033/bsmf.2586. http://www.numdam.org/articles/10.24033/bsmf.2586/

[1] Mathematical aspects of nonlinear dispersive equations - Annals of Mathematics Studies, vol. 163, Princeton University Press, 2007. | MR | Zbl

[2] A. L. Besse - Manifolds all of whose geodesics are closed, Ergebnisse Math. Grenzg., vol. 93, Springer, 1978. | MR | Zbl

[3] J. Bourgain - « Exponential sums and nonlinear Schrödinger equations », Geom. Funct. Anal. 3 (1993), p. 157-178. | EuDML | MR | Zbl

[4] -, « Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations », Geom. Funct. Anal. 3 (1993), p. 107-156. | MR | Zbl

[5] -, Global solutions of nonlinear Schrödinger equations, American Mathematical Society Colloquium Publications, vol. 46, Amer. Math. Soc., 1999. | Zbl

[6] N. Burq, P. Gérard & N. Tzvetkov - « The Cauchy problem for the nonlinear Schrödinger equation on compact manifolds », in Phase space analysis of partial differential equations. Vol. I, Pubbl. Cent. Ric. Mat. Ennio Giorgi, Scuola Norm. Sup., 2004, p. 21-52. | Zbl

[7] -, « Multilinear estimates for the Laplace spectral projectors on compact manifolds », C. R. Math. Acad. Sci. Paris 338 (2004), p. 359-364. | MR | Zbl

[8] -, « Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds », Amer. J. Math. 126 (2004), p. 569-605. | MR | Zbl

[9] -, « Bilinear eigenfunction estimates and the nonlinear Schrödinger equation on surfaces », Invent. Math. 159 (2005), p. 187-223. | MR | Zbl

[10] -, « Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schrödinger equations », Ann. Sci. École Norm. Sup. 38 (2005), p. 255-301. | Numdam | MR | Zbl

[11] T. Cazenave - Semilinear Schrödinger equations, Courant Lecture Notes in Math., vol. 10, New York University Courant Institute of Mathematical Sciences, 2003. | Zbl

[12] P. Gérard - « Nonlinear Schrödinger equations on compact manifolds », in European Congress of Mathematics, Eur. Math. Soc., Zürich, 2005, p. 121-139. | Zbl

[13] -, « Nonlinear Schrödinger equations in inhomogeneous media: wellposedness and illposedness of the Cauchy problem », in International Congress of Mathematicians. Vol. III, Eur. Math. Soc., Zürich, 2006, p. 157-182. | MR | Zbl

[14] J. Ginibre - « Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace (d'après Bourgain) », Astérisque 237 (1996), p. 163-187, Séminaire Bourbaki, vol. 1994/95, exposé no 796. | Numdam | MR | Zbl

[15] J. Ginibre & G. Velo - « The global Cauchy problem for the nonlinear Schrödinger equation revisited », Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), p. 309-327. | Numdam | MR | Zbl

[16] T. Kato - « On nonlinear Schrödinger equations », Ann. Inst. H. Poincaré Phys. Théor. 46 (1987), p. 113-129. | Numdam | Zbl

[17] E. Ryckman & M. Visan - « Global well-posedness and scattering for the defocusing energy-critical nonlinear Schrödinger equation in 1+4 », Amer. J. Math. 129 (2007), p. 1-60. | MR | Zbl

[18] C. D. Sogge - « Oscillatory integrals and spherical harmonics », Duke Math. J. 53 (1986), p. 43-65. | MR | Zbl

Cited by Sources: